Lerner, AndreiOmbrosi, Sheldy Javier2024-02-012024-02-012010Lerner, A. K., y S. Ombrosi. «A Boundedness Criterion for General Maximal Operators». Publicacions Matemàtiques, vol. 54, enero de 2010, pp. 53-71. DOI.org (Crossref), https://doi.org/10.5565/PUBLMAT_54110_03.0214-149310.5565/publmat_54110_03https://hdl.handle.net/20.500.14352/97596We consider maximal operators MB with respect to a basis B. In the case when MB satisfies a reversed weak type inequality, we obtain a boundedness criterion for MB on an arbitrary quasiBanach function space X. Being applied to specific B and X this criterion yields new and short proofs of a number of well-known results. Our principal application is related to an open problem on the boundedness of the two-dimensional one-sided maximal function M+ on Lpw.engA boundedness criterion for general maximal operatorsjournal articlehttps://doi.org/10.5565/PUBLMAT_54110_03open accessAnálisis matemático12 Matemáticas